MAUDE Adverse Event Report: CP MEDICAL PGA; POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE

CP MEDICAL PGA; POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE
Model Number 494A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1:3 lots associated with report - attachment: [lot# 190123-59 return sample tensile test.Pdf, lot# 190123-59 retain sample tensile test.Pdf].
 
Event or Problem Description
It was reported polyglycolic acid suture breaking while tying knots.(lot# 190123-59) the doctor has been contacted several times and is unwilling to provide details of the events.There is no indication of the patient experiencing an adverse event.

Brand Name
PGA
Common Device Name
POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key8755889
Report Number3012164473-2019-00017
Device Sequence Number2040734
Product Code GAM
UDI-Device Identifier10790986000657
UDI-Public10790986000657
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K002190
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number494A
Device Catalogue Number494A
Device Lot Number190123-59
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1